Generalized monotonicity and strategy-proofness: A note
Yasuhito Tanaka
Economics Bulletin, 2001, vol. 4, issue 11, 1-6
Abstract:
In this note we define generalized monotonicity which is a generalized version of monotonicity due to Muller and Satterthwaite (1979) for a social choice function under individual preferences which permit indifference, and shall show that generalized monotonicity and strategy-proofness are equivalent.
Keywords: generalized; monotonicity (search for similar items in EconPapers)
JEL-codes: D7 (search for similar items in EconPapers)
Date: 2001-10-10
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.accessecon.com/pubs/EB/2001/Volume4/EB-01D70005A.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-01d70005
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley (j.p.conley@vanderbilt.edu).